# SDR SWAA2019110638642

- Difficulty date: October 16, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75012
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 800-817 RBL 15 WL 165, TRACK IS CORRODED.  / REMOVED AND REPLACED TRACK IAW B737 SRM 51-40-02-0G-0 AND DWG 146A7500.
